UNIGE document Scientific Article
previous document  unige:12366  next document
add to browser collection
Title

Fourth Order Chebyshev Methods with Recurrence Relation

Author
Published in SIAM Journal on Scientific Computing. 2002, vol. 23, no. 6, p. 2041-2054
Abstract In this paper, a new family of fourth order Chebyshev methods (also called stabilized methods) is constructed. These methods possess nearly optimal stability regions along the negative real axis and a three-term recurrence relation. The stability properties and the high order make them suitable for large stiff problems, often space discretization of parabolic PDEs. A new code ROCK4 is proposed, illustrated at several examples, and compared to existing programs.
Keywords Stiff ordinary differential equationsExplicit Runge–Kutta methodsOrthogonal polynomialsParabolic partial differential equations
Identifiers
Full text
Article (Published version) (320 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
ABDULLE, Assyr. Fourth Order Chebyshev Methods with Recurrence Relation. In: SIAM Journal on Scientific Computing, 2002, vol. 23, n° 6, p. 2041-2054. https://archive-ouverte.unige.ch/unige:12366

197 hits

0 download

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :